# SDR SWAA2021092119501

- Difficulty date: September 17, 2021
- Submitted: September 21, 2021
- Operation: Air carrier
- Aircraft: N459WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32497
- Aircraft time: 57,097 hours, 33,925 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR LOWER LEFT HANDLE LOOSE NEXT TO SLIDE / [01] TIGHTENED ASSIST HANDLE IAW AMM 52-11-31; [02] INSPECTED
